# SDR UIEA2017022200229

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,736 hours, 9,507 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D13178
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OVERHEAT LOOP 1 ILLUMINATED. REMOVED AND REPLACED ALFOLTS CARD IAW FIM 26-11 TASK 804 AND SWPM 20-82-13.  OPS CHECKED NORMAL.
